# SDR DALA1131239858

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT AT STA-SA, A DENT WAS FOUND ON THE FUSELAGE SKIN AT STA 144 BETWEEN L18L AND L19L.  THE DENT WAS SUBSEQUENTLY REPAIRED PER ER/A 491556-14 SECTION I.  PERFORM SECTION II INSPECTION PER ER/A 491556-14 AS FOLLOWS:  INITIAL INSPECTION - WITHIN 8,000 CYCLES REPEAT INSPECTION - EVERY 8,000 CYCLES.
